Journal article icon

Journal article

$m$-bigness in compatible systems

Abstract:

Taylor-Wiles type lifting theorems allow one to deduce that for $\rho$ a "sufficiently nice" $l$-adic representation of the absolute Galois group of a number field whose semi-simplified reduction modulo $l$, denoted $\overline{\rho}$, comes from an automorphic representation then so does $\rho$. The recent lifting theorems of Barnet-Lamb-Gee-Geraghty-Taylor impose a technical condition, called \emph{$m$-big}, upon the residual representation $\overline{\rho}$. Snowden-Wiles proved that for a ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.crma.2010.09.001

Authors


Journal:
Ser. I
Volume:
348
Issue:
19-20
Pages:
1049-1054
Publication date:
2010-07-02
DOI:
ISSN:
1631-073X
URN:
uuid:28717f85-5c02-4e36-b277-8ee97c28f41c
Source identifiers:
327905
Local pid:
pubs:327905
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP